MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.55.4166

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2016

Gastric Antral Vascular Ectasia during the Treatment of Chronic Myelogenous Leukemia with Imatinib Mesylate.

Narukawa Kensuke, Kakihana Kazuhiko, Fujiwara Takashi, Kobayashi Takeshi, Doki Noriko, Sakamaki Hisashi, Ohashi Kazuteru

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This report describes three patients with chronic myelogenous leukemia who developed gastric antral vascular ectasia (GAVE) during treatment with imatinib mesylate (IM). Cessation and/or switching from IM to nilotinib resulted in the alleviation of gastrointestinal (GI) bleeding and ectatic lesions. Furthermore, GI bleeding recurred after the re-administration of IM in one patient. Thus, we consider that the occurrence of GAVE in our patients was induced by IM. Although the precise mechanism of IM-GAVE is not understood, all patients took at least 400 mg/day of IM at the onset of GAVE. Thus, higher doses of IM (≥400 mg/day) may be a risk factor for IM-GAVE.

Для цитирования: Narukawa Kensuke, Kakihana Kazuhiko, Fujiwara Takashi, Kobayashi Takeshi, Doki Noriko, Sakamaki Hisashi, Ohashi Kazuteru. Gastric Antral Vascular Ectasia during the Treatment of Chronic Myelogenous Leukemia with Imatinib Mesylate.. Internal medicine (Tokyo, Japan). 2016. DOI: 10.2169/internalmedicine.55.4166.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.